# SDR IPXA2014102984727

- Difficulty date: October 28, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Inoperative
- Location: Hf Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INAUDIBLE TO TRANSMIT ON BOTH HF RADIOS. MIC SELECTORS WOULD NOT WORK AT ALL PILOT STATIONS AND OBSERVER SEAT.    REPLACED LT HF TRANCEIVER IAW AMM 23-11-03-401.  SYS OPS CHECKED NORMAL IAW AMM 23-11-00.
